Pacific Journal of Mathematics

The intrinsic metrics on the circular domains in ${\bf C}^{n}$.

Masaaki Suzuki

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 249-256.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710113

Mathematical Reviews number (MathSciNet)
MR739149

Zentralblatt MATH identifier
0535.32014

Subjects
Primary: 32H15

Citation

Suzuki, Masaaki. The intrinsic metrics on the circular domains in ${\bf C}^{n}$. Pacific J. Math. 112 (1984), no. 1, 249--256. https://projecteuclid.org/euclid.pjm/1102710113


Export citation

References

  • [1] C. Caratheodory, Uber die geometrie der analytischen Abbildungen, die durchanaly- tische Functionen von zwei Vnderlichen vermittelt werden, Abh. Math. Semin. Hamburg, Bd 6 (1928), 96-145.
  • [2] L. K. Hua, On the theory of automorphicfunctions of a matrix variable I. Amer. J. Math., 66 (1944), 470-488.
  • [3] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Appl. Math., 2.
  • [4] S. Kobayashi, Intrinsic distances, measuresand geometricfunction theory, Bull. Amer. Math. So, 82 (3) (1976), 357-416.
  • [5] A. Kodama, On boundednessof circulardomains, Proc. Japan Acad., (to appear).
  • [6] H. J. Reiffen, Die differentialgeometrischen Eigenshaften der invarianten Distanz funktion von Caratheodory,Schr. Math. Inst. Univ. Mnster. No.26.
  • [7] A. Sadullaev, Schwarz lemmafor circular domains and its applications, Math. Note, 27(1980), 120-125.
  • [8] M. Suzuki, The holomorphiccurvature of intrinsic metrics, Math. Rep. Toyama Univ., 4(1981), 107-114.
  • [9] C. M. Stanton,A characterizationofpolydisc, Math. Ann., 253(1980), 129-135.
  • [10] J. P. Vigue, Le groupe des automorphismesanalytiques d un domaine borne d un espace de Banach complexe application aux domaines bornes symmetriques, Ann. Scient. Ec. Norm. Sup., 9 (1976), 203-282.